# SDR ASAA2018092426207

- Difficulty date: September 21, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 21,687 hours, 7,167 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Module
- Part number: 71231997303AB
- Part serial: 99032859
- Condition: Defective
- Location: Cockpit
- Part time: 10 hours, 2 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE PANEL LIGHTS PULSE IT IS WORST IN DIM SETTING. GROUNDED - YES. REMOVED AND REPLACED CABIN PRESSURE CONTROL SELECTOR MODULE REF AMM 21-31-02. CABIN PRESSURIZATION OPERATIONAL GROUND TEST AND MANUAL MODE TEST CHECKED NORMAL REF AMM 21-31-00.
